The Elder Scrolls V: Skyrim

The Elder Scrolls V: Skyrim

Vis statistikker:
< >
Viser 1-7 af 7 kommentarer
MorningLightMountain 20. apr 2014 kl. 4:58am 
It's not clear what you've highlighted or why you have done so.
TheHeavyMetallist 20. apr 2014 kl. 5:27am 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 20. apr 2014 kl. 6:08am 
That didnt work eithei
STURM-KATTEN 20. apr 2014 kl. 6:26am 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Sidst redigeret af STURM-KATTEN; 20. apr 2014 kl. 6:26am
michael2000HUN 20. apr 2014 kl. 10:31am 
i could not find my problem from them :(
TheHeavyMetallist 20. apr 2014 kl. 12:20pm 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 20. apr 2014 kl. 2:17pm 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
< >
Viser 1-7 af 7 kommentarer
Per side: 15 30 50

Dato postet: 20. apr 2014 kl. 4:52am
Indlæg: 7